# SDR UALA2012111206492

- Difficulty date: November 11, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WIRE IN BUNDLE BELOW NR 2 SPOILER ACT HAS SIGNS OF CHAFING, WIRE MARKED.  REPAIRED WIRE W3306-4252-20 AT LEFT REAR WING SPAR WSTA 258.  PERFORMED REPAIR OF INSULATION IAW SWPM 20-10-13 AND WDM 27-51-61.
